# SDR ASAA2019020728127

- Difficulty date: February 7, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,791 hours, 861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE LOOP A FAULT ECAM MESSAGE IN CRUISE GROUNDED - YES. ENG 2 FIRE LOOP A FAULT CLEARED PER AMM 26-10-00. NO FURTHER MSGS NOTED
